How to Stop Taking Premarin?

Answer

To stop taking Premarin, consult with your doctor first. Your doctor will know you best, and will know how and when it is okay to stop taking Premarin. Premarin is a hormone therapy medication.
2 Additional Answers
Ask.com Answer for: how to stop taking premarin
How to Stop Taking Premarin
Premarin is a prescription medication formulated with estrogen hormones for the treatment of menopause symptoms, including hot flashes and vaginal dryness and irritation. Prolonged use of the drug can increase the risk of heart attack, stroke and breast... More »
Difficulty: Moderately Easy
Source: www.ehow.com
In order to stop taking Premarin, I suggest going to your OB/GYN and talking to him or her about it. Most medications you cannot just stop taking cold turkey due to serious side effects. You may have to be weaned off of it. You can find more information here: www.ncbi.nlm.nih.gov
Q&A Related to "How to Stop Taking Premarin?"
1. Consult with your doctor or gynecologist about stopping Premarin if you experience any of the uncomfortable side effects know to be associated with the drug. These can include
http://www.ehow.com/how_5142795_stop-taking-premar...
If you want to stop taking zoloft, first, talk to your doctor. He or she should taper you off by about 25mg a day. It could be dangerous for you to go cold turkey! To find more information
http://answers.ask.com/Health/Pharmacy/how_to_stop...
i am being weaned off of Premarin after taking it for 12 years for menopausal symptoms. What can i expect.
http://wiki.answers.com/Q/What_to_expect_stopping_...
22 Jan 2010 Its unlikely given your history. You probably have a super sensitive vaginal area given the yeast and urinary tract infections. Continue on with the Premarin and it should
http://www.drugs.com/answers/how-long-does-it-take...
Explore this Topic
If you stop taking Premarin, you can start feeling menopausal like symptoms. You can start experiencing hot flashes, mood swings and dizziness. If you stop taking ...
1. Consult with your doctor or gynecologist about stopping Premarin if you experience any of the uncomfortable side effects know to be associated with the drug ...
1. Consult with your doctor or gynecologist about stopping Premarin if you experience any of the uncomfortable side effects know to be associated with the drug ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com